Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 107, November, 2018

  • Rao Li, "The Chromatic Number and Some Hamiltonian Properties of Graphs", pp. 3-15
  • Farej Omer and Nabil Shalaby, "Starter Labelled Graphs and Pseudo-Starter Sequences", pp. 17-43
  • Yongqiang Zhao, Zhijun Cao, Yonggang Cui and Guoyan Ye, "Note on competition numbers of generalized (n)-Halin graphs", pp. 45-57
  • Wei Feng and Shiying Wang, "The 2-good-neighbor diagnosability of alternating group graphs under the PMC model and MM* model ", pp. 59-71
  • P. Kaemawichanurat, L. Caccetta and N. Ananchuen, "Bounds on the Order of Connected Domination Vertex Critical Graphs", pp. 73-96
  • Guidong Yu, Lifang Ren and Xingxing Li, "Hyper-wiener index and graph properties", pp. 97-108
  • He Li, Zhao Wang, Piaojuan Hu and Chengfu Ye, "Steiner Harary Index and Connectivity of Graphs", pp. 109-114
  • T. Tamizh Chelvam and I. Rani, "Location Domination Of Circulant Graphs - II", pp. 115-125
  • Yanjuan Zhang, Hongmei Liu and Dan Jin, "The Edge-hamiltonicity of Exchanged Folded Hypercubes", pp. 127-136
  • Navid Nasr Esfahani and G.H. John van Rees, "On The Relationship between (16,6,3)-Designs and (25,12) Self-Orthogonal Codes", pp. 137-147
  • Adam Hoyt and Brett Stevens, "Some complementary Gray codes", pp. 149-170
  • Hong-Jian Lai, Liming Xiong and Huiya Yan, "Line graphs containing 2-factors with bounded number of components", pp. 171-179
  • Pantelimon Stanica, Tsutomu Sasao and Jon T. Butler, "Distance Duality on Some Classes of Boolean Functions", pp. 181-198
  • Jian-Hua Yin, Ze-Tu Gao and Dong-Lin Hao, "The t-pebbling conjecture on products of generalized friendship graphs", pp. 199-219
  • Ervin Gyori, Tamas Robert Mezei and Gabor Meszaros, "Terminal-Pairability In Complete Graphs", pp. 221-231
  • You Gao, Minyao Niu and Fenghua Tong, "Constructions of 1 1/2-designs based on singular symplectic space", pp. 233-248
  • Aubrey Blecher, Charlotte Brennan and Arnold Knopfmacher, "Capacity Of Words", pp. 249-258
  • Ning Zhao, Xinling Wu, WanKai Li and Xiaoqing Zhou, "New bounds on some Lee codes", pp. 259-266
  • Yanfang Qi, Fenyan Liu and Junli Liu, "Error-correcting codes based on partial injective maps of finite sets", pp. 267-276
  • Minhong Sun and Zehui Shao, "Exact values for some generalized Ramsey numbers", pp. 277-283
  • Zhenming Bi and Ping Zhang, "On Sharp Lower Bounds for Panconnected, Geodesic-Pancyclic and Path Pancyclic Graphs", pp. 285-297

Back to the JCMCC page.